| Catalog Number |
0279401100 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that heat was not coming from the operative side of the device but from the back side of the device head.Part of the humeral head was burned by device.It is an unstaged burn which did not required medical intervention.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: excessive heat produced probable root cause: heat can result from insufficient suction which can result from: inadequate hospital suction, leak, bad connection to hospital suction line, clogging caused by suction path blockage, lower electrode mass due to variation in electrode thickness or opening cut use error the reported failure mode will be monitored for future reoccurrence.